# SDR DALA2023021501210

- Difficulty date: February 11, 2023
- Submitted: February 15, 2023
- Operation: Air carrier
- Aircraft: N819NW
- Make and model: Airbus A330-323
- Aircraft serial: 0858
- Aircraft time: 66,738 hours, 8,808 cycles
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3319 ISIS ALT IS OFF BY 2800 FT AT FL350. AIRSPEED IS ALSO OFF BY 35 KTS./MACH IS OFF BY 1.3. CORRECTIVE ACTION: FOUND STBY STATIC LEAK AT 40MJ PRESSURE SWITCH. R/R 40MJ PRESSURE SWITCH. (9449626)
